RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2015, Volume 8, Issue 3, Pages 356–370 (Mi jsfu439)  

Homogenization of acoustic equations for a partially perforated elastic material with slightly viscous fluid

Alexey S. Shamaev, Vladlena V. Shumilova

Institute for Problems in Mechanics of RAS, Vernadskogo, 101–1, Moscow, 119526, Russia

Abstract: In this paper a mathematical model describing small oscillations of a heterogeneous medium is considered. The medium consists of a partially perforated elastic material and a slightly viscous compressible fluid filling the pores. For the given model the corresponding homogenized problem is constructed by using the two-scale convergence method. The boundary conditions connecting equations of the homogenized model on the boundary between the continuous elastic material and the porous elastic material with fluid are found.

Keywords: homogenization, two-scale convergence, heterogeneous medium.

DOI: https://doi.org/10.17516/1997-1397-2015-8-3-356-370

Full text: PDF file (210 kB)
References: PDF file   HTML file

UDC: 517.958
Received: 15.04.2015
Received in revised form: 10.05.2015
Accepted: 25.06.2015
Language:

Citation: Alexey S. Shamaev, Vladlena V. Shumilova, “Homogenization of acoustic equations for a partially perforated elastic material with slightly viscous fluid”, J. Sib. Fed. Univ. Math. Phys., 8:3 (2015), 356–370

Citation in format AMSBIB
\Bibitem{ShaShu15}
\by Alexey~S.~Shamaev, Vladlena~V.~Shumilova
\paper Homogenization of acoustic equations for a partially perforated elastic material with slightly viscous fluid
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2015
\vol 8
\issue 3
\pages 356--370
\mathnet{http://mi.mathnet.ru/jsfu439}
\crossref{https://doi.org/10.17516/1997-1397-2015-8-3-356-370}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu439
  • http://mi.mathnet.ru/eng/jsfu/v8/i3/p356

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:129
    Full text:37
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019